Theorems of large deviations in the approximation by an infinitely divisible law

Aleskeviciene, A., Statulevicius, V., Aleškevičien\dot{e}, A., Statulevičius, V. . Acta Applicandae Mathematicae 1999. 58 :61-73

Locate this article in:

Bibtex

@article{CIS-152978,
  Author = {Aleskeviciene, A. and Statulevicius, V. and Aleškevičien\dot{e}, A. and Statulevičius, V.},
  Title = {Theorems of large deviations in the approximation by an infinitely divisible law},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {58},
  Year = {1999},
  Pages = {61--73},
  Keywords = {Large deviations}
}

Similar articles